# SDR 99FDEA00226

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ENGINE 1 STRUT OVERHEAT LIGHT ILLUM.  FOLLOW RED TAB PROCEDURE.  REMOVED AND REPLACED FWD (UPSTREAM) CLAMP ON ENGINE BLD AIR SHUTOFF VALVE PER MM 36-10-001-4, MM 20-80-001-2, FIG 209.
